Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology
Volume 14, Issue 11, Pages 919-921
http://dx.doi.org/10.1155/2000/847807
Original Article

Prevalence of Celiac Disease in Collagenous and Lymphocytic Colitis

Helen Rachel Gillett and Hugh James Freeman

Division of Gastroenterology, Department of Medicine, University of British Columbia, Vancouver, British Columbia, Canada

Received 19 March 1999; Revised 30 November 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Helen Rachel Gillett and Hugh James Freeman, “Prevalence of Celiac Disease in Collagenous and Lymphocytic Colitis,” Canadian Journal of Gastroenterology, vol. 14, no. 11, pp. 919-921, 2000. https://doi.org/10.1155/2000/847807.